Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shar26

Veteran Member
  • Total Reviews

    0
  • Content Count

    232
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About shar26

  • Rank
    Failure is success in progress.

Profile Information

  • Gender
    Male
  • Location
    England

Recent Profile Visitors

2763 profile views
  1. hmm i've always thought it was a month to 2 months, side effects go away within a week to 2 weeks so maybes its like doing a hidden job behind the scenes for the rest of the time lol, dont really know. It is incredibly frustrating but just keep hope , if your dosage was increased about two weeks ago then i imagine that could be to do with it actually, hopefully it might just be a one off thing like an initial breakout type thing due to the increase
  2. i wouldnt worry too much, the accutane stays in the system for something like up to a month or two after you stop taking them and it keeps on doing its thing, i think for most people they might not be 100% clear or sorted when they come off but during the month or two of coming off is when it should hopefully clear up completely, saying that i've been on 2 courses and i thought i was all clear its just been the last couple of weeks mines coming back again :/
  3. You are almost in the exact situation as me, i've just recently started university and everything as well and its my second course thats being dodgy and looking like it hasnt worked the past couple of weeks i've started breaking out after being clear for about 8 months and i did also feel like a new person and now i feel crap again cus its coming back, i dont get the huge cysts just lots of really red pimples :/
  4. I've been 100% clear for the past 7 months or so after 60MG of accutane for 18 weeks, this was my second course as the first which was 60MG for 12-14weeks did not really clear me up. All seemed to be well, i had a really bad start to the year with an EPIC breakout from starting the accutane, however once that had cleared i've been completely clear ever since. Around 7-8 months now, i've been loving life once again after 5 years of misery, got myself into university and everything ... Until that
  5. Hey, i havnt been on here 4 ages, erm i was supposed to finish my course but got another 6 weeks, finish in about 2 weeks but been proper clear for about a month, give red marks time, i was the same but they have slowly been going away :) keep to your routine

    1. Hey man, hows it going? I'm pretty much clear now, just a few pimples here and there, but i'm left with a lot of red marks, did you have any when you were clearing up? If you did, what did you do to get rid of them?

      1. Yeah i guess it is butt i still dont think its right rlly lol
      2. Hi just seen a live story on the news channel that here in the UK they are putting pink lights up in tunnels and public areas to stop teenagers gathering around, they are using pink light because it will show up acne clearer than day. The reporters were almost poking fun , thats crap. Fair enough i dont stand around on street corners etc but its not fair to take advantage of peoples problems like this, we all know how bad we feel putting up with this... considering only a small minority of peo
      3. First time i was on accutane i was on 60MG for 12-14 weeks, everything ended up just coming back within two months of coming off the course, that was over a year ago now. Just finished 12 weeks and was expecting my derm today to take me off because i have cleared up sooo much and was thinking maybes i would clear completely over the next month or so while i'm off the course. Instead i've just been given another 6 week course of 60MG, is that right? will i become completely clear during this n
      4. I know they are very annoying but you really should just leave them, its best in the long run because accutane thins the skin so u can scar very easily, i've learned that mistake. Hang in there :) and use vaseline lip care ;)

        1. - is if I squeeze them, let me scab and heal :/ just hoping that the accutane will get rid of them eventually, it's very attempting though! Thanks a lot for checking on me man :)

          1. Hey hey :D it's all going good! my lips are extremely dry and cracked, but i'm doing what you said, and I've always got water with me :) My face is getting better everyday, I just have the same closed comedones on my cheeks, about 3-4, that I really want to squeeze! but I know I shouldn't, will these just disappear in time? I feel like the only way to get rid of my spots, i

            1. Hey hows the accutane going? i finish my course next week and i'm seeing my derm then too :)

              1. Yeah it sounds ok :) i'm on 60MG and i take 20MG morning, tea and night. Hopefully that your on 40MG the side effects may be less intense and the IB may not be as bad :)

                ×